# SDR USAA061428

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5246U7
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF AFT LEFT DOOR SILL BETWEEN STA 1640-1660 OF FLOOR STRUCTURE CORRODED.  REMOVED & REPLACED PART PER SRM 51-40-01, DEFECT SIZE: 2 X 2 INCHES.
